MathSciNet Relay Station
MathSciNet bibliographic data
MR5800 (3,210f) 46.3X
Ambrose, Warren; Kakutani, Shizuo Structure and continuity of measurable flows. Duke Math. J. 9, (1942). 25–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement